Title

Twist Regions and Coefficients Stability of the Colored Jones Polynomial

Document Type

Article

Publication Date

2018

Digital Object Identifier (DOI)

https://doi.org/10.1090/tran/7128

Abstract

We prove that the coefficients of the colored Jones polynomial of alternating links stabilize under increasing the number of twists in the twist regions of the link diagram. This gives us an infinite family of -power series derived from the colored Jones polynomial parametrized by the color and the twist regions of the alternating link diagram.

Was this content written or created while at USF?

Yes

Citation / Publisher Attribution

Transactions of the American Mathematical Society, v. 370, p. 5155-5177

Share

COinS